Weight gain while on Biest?

Ask Larry:
Your Question: I have been taking BiEst 50/50 for three months. My Estradiol level is 20. My doctor and compounding pharmacy are supposed to be working on increasing the dose in order to get my level to 80. I have gained five pounds this month as well as having sleeping issues, and other issues. What is the next level going to be? Will I gain weight or lose weight? I was on Enjuvia and did alright on it but switched because my doctor said the BiEst would absorb better.
Larry’s Response: First, it is important to work with the people who are already involved in your treatment – and not…

Written by Newport Beach Compounding Center Staff

As one of the most experienced compounding pharmacies in Newport Beach, We provide a valuable service working together with physicians and patients to create medications tailored to specific requirements. We are specialists in the art and science of pharmacy compounding. Our Team of experts can meet all of your unique pharmaceutical needs.

No Comments Yet.

Leave a Reply

You must be logged in to post a comment.